# SDR SWAA2025092603532

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON AFT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA).   REPLACED ASSIST HANDLE NUT ON AFT SERVICE DOOR LINING AT AFT GALLEY AREA (2EA) IAW B737-800 AMM 52-41-31-000-802 STEP 2. D.(4) AND AMM 52-41-31-400-802 STEP 3. F. (2).
